Titel
Virtual geometricity is rare
Autor*in
Jason F. Manning
Department of Mathematics, 310 Malott Hall, Cornell University, Ithaca, NY 14853, USA
Abstract
We present the results of computer experiments suggesting that the probability that a random multiword in a free group is virtually geometric decays to zero exponentially quickly in the length of the multiword. We also prove this fact.
Stichwort
geometric wordvirtually geometricrandom wordfree group
Objekt-Typ
Sprache
Englisch [eng]
Persistent identifier
https://phaidra.univie.ac.at/o:439924
Erschienen in
Titel
LMS Journal of Computation and Mathematics
Band
18
Ausgabe
01
Seitenanfang
444
Seitenende
455
Verlag
Cambridge University Press
Projektnummer
ERC #259527 – European Union (all programmes)
Erscheinungsdatum
2015-07-09
Zugänglichkeit

Herunterladen

Universität Wien | Universitätsring 1 | 1010 Wien | T +43-1-4277-0